MathSciNet Relay Station
MathSciNet bibliographic data
MR1680396 17B05 (17D99)
Shestakov, I. P. Simple $(-1,1)$-superalgebras. (Russian) ; translated from Algebra i Logika 37 (1998), no. 6, 721--739, 746--747 Algebra and Logic 37 (1998), no. 6, 411–422
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement